I received an intramuscular (dorsogluteal) Toradol injection in the ER on Saturday night. On Sunday morning, I woke up with extreme sensitivity to skin-to-skin contact, tingling, numbness and pain at the injection site. I immediately noticed this unusual sensation. I have contacted a couple of doctors and they said that this was temporary and the pain should subside relatively soon (within a week). But, the symptoms are progressing and sensitivity/pain is actually moving up from the injection site. I am weak and also suffering from constipation and difficulty in urinating. Everyone keeps telling me this is normal due to an increased volume at the injection site which is causing inflammation around the nerve. But, I have been on NSAIDs for 5 days and wearing a lidocaine patch on the injection site with no relief. Please help. I am terrified this is permanent. I just feel like no one is listening to how serious this could potentially be.
I have this injection before, and I can tell you it was a NIGHTMARE for me. Toradol has ALOT of nasty side effects. Be sure NOT to take this medication again. It took about 4 weeks for me to recover. Be careful with mixing an NSAID with this drug. When did you start taking ther NSAID?
In my case, I just iced the area and rested when I could. The lidocaine patch should be help though.
I would recommend following up with your PCP/Family Physician asap; I would consider this an adverse reaction to Toradol.
You just explained my experience exactly!!! My pain seems to come on about 30 minutes after lying down to go to bed. My Toradol shot was given 2 weeks ago and the pain is worse than the Sciatica pain.
I am about to loose my mind and don't know what to do. Any other comments are greatly appreciated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.